# SDR ASAA9610050

- Difficulty date: April 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 65549051
- Condition: Corroded
- Location: Bs 400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEA - DURING C-CHECK, CORROSION WAS FOUND ON THE FLOOR BEAM BS 400, RBL 41 ON THE LOWER SURFACE OF THE AFT UPPER FLANGE.  REPAIRED PER EA 5310-01434 AND BOEING TELEX ASA-SEA-960177RR.  (M)
